February 6 2019, 5:14 am PT | Posted in: Hair Loss Causes
I’ve been taking fin for over a decade and while it slowed my hair loss it’s now at the point where im no longer happy with what i have, especially in the crown area. I was side effect free for the most part early on but over time and distinctly this last year the mental fog became noticeable and my libido has also taken a pretty big hit to the point of being a problem. It’s time to throw in the towel and buzz/shave. So for those who have quit themselves or looked into it, is there an ideal way to come off the drug? Is cold turkey fine or should i space out doses to every other day to every third etc? I use proscar split into 4ths but have been off for about 10 days due to prescription running out, i am getting some aches in the junk as a result.
If you stop the finasteride now after 10 years, you will not only lose all of the gain you had over 10 years, but all of the hair you would have lost in that same time period. Maybe your libido is lower because you are aging, not from the finasteride. Stopping it for 3 weeks, might give you that answer.